# SDR AALA201709149019

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 52,506 hours, 14,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: P2010031303
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE R3 DOOR WAS MISSING.   REPLACED THE SIGN ASSEMBLY IAW SWPM 20-30-12.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
